... two months ago. With all this my left leg down and under my foot has sciatica. I have started physical therapy for my si fusion and it has aggravated my disc trying to stretch my hip muscles but also has aggravated my right si joint and I now have some sciatica in my right leg. I am having problems with constipation from the medicine I am assuming but am not quite sure if I have cauda equina, can anyone help me with this. Also, the disc problem has been four months now. I did not start therapy for the disc until two weeks ago because of the si fusion surgery. Someone please help me with any of these questions if possible
I've got all those things wrong, but no one has suggested surgery. The constipation is most likely from decreased activity and the medcations. Try drinking more water, getting fiber, and taking a stool softener, like colace daily. I do all that and still have to take a laxative a few times a week.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Apr 2010 • 2 answers
Updated 19 Aug 2017 • 7 answers
Updated 23 Nov 2013 • 2 answers
Updated 15 Jul 2014 • 1 answer
Updated 23 Oct 2017 • 2 answers